# SDR 98ZZZX758

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 4033600
- Condition: Cracked
- Location: Rt Upper Leg
- Part time: 8,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR CLEANING AND INSPECTION, FOUND THE RT UPPER NOSE LANDING GEAR DRAG LEG CRACKED AT BOSS WHERE THE RETRACT ACTUATOR LINKAGE ATTACHES.  THIS IS THE SECOND TIME SAME PART FOUND CRACKED ON LIKE AIRCRAFT WITHIN ONE YEAR.  BOTH CRACKED IN SAME PLACE!
